# SDR CA981001009

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Part time: 6,591 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE RED NOSE GEAR ICON ON TAKEOFF.  AIRCRAFT RETURNED.  NOSE GEAR AND DOOR SELECTOR VALVE AND PROXIMITY SENSOR ELEC UNIT REPLACED.   .  PART TC:  5,867.
